Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 245, NWS Binghamton, NY

September 4, 2011Susquehanna County, Wayne County, Pennsylvania; Broome County, Chenango County, Delaware County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Sep 4, 2011, 4:20 PM EDT for Susquehanna County, Wayne County, Pennsylvania; Broome County, Chenango County, Delaware County, New York. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2011, 4:20 PM EDT (20:20 UTC)
Expired
Sep 4, 2011, 5:15 PM EDT
In force
55 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Broome County, NY, Chenango County, NY, Delaware County, NY, Susquehanna County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 47 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 2:43 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WUUS51 KBGM 042020
SVRBGM
NYC007-017-025-PAC115-127-042115-
/O.NEW.KBGM.SV.W.0245.110904T2020Z-110904T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
420 PM EDT SUN SEP 4 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROOME COUNTY IN CENTRAL NEW YORK...
  EXTREME SOUTHEASTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
  SOUTHWESTERN DELAWARE COUNTY IN CENTRAL NEW YORK...
  NORTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHWESTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 515 PM EDT.

* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WINDSOR...AND MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SANFORD BY 438 PM EDT...
  9 MILES NORTH OF SHERMAN BY 440 PM EDT...
  DEPOSIT BY 444 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

HAIL UP TO AN INCH IN DIAMETER HAS BEEN REPORTED IN NEAR BINGHAMTON WITH THIS 
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION 
TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4227 7520 4190 7513 4193 7579 4216 7584
TIME...MOT...LOC 2020Z 260DEG 20KT 4209 7561

$$

HEDEN
2 follow-up statements
365 
WWUS51 KBGM 042043
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
443 PM EDT SUN SEP 4 2011

NYC007-017-025-PAC115-127-042115-
/O.CON.KBGM.SV.W.0245.000000T0000Z-110904T2115Z/
BROOME NY-CHENANGO NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA-
443 PM EDT SUN SEP 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN WAYNE...NORTHEASTERN SUSQUEHANNA...SOUTHWESTERN
DELAWARE...EXTREME SOUTH CENTRAL CHENANGO AND SOUTHEASTERN BROOME
COUNTIES...

AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR STILESVILLE...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ROCK RIFT AND TROUT CREEK BY 450 PM EDT...
  LOOMIS BY 455 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL IN 
APALACHING...ENDICOTT...BINGHAMTON...AND KIRKWOOD. IN ADDITION TREES 
WERE DOWNED SOUTH OF HARPURSVILLE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

&&

LAT...LON 4227 7520 4190 7513 4193 7579 4216 7584
TIME...MOT...LOC 2042Z 260DEG 34KT 4211 7533

$$

HEDEN
535 
WWUS51 KBGM 042112
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT SUN SEP 4 2011

NYC007-017-025-PAC115-127-042123-
/O.EXP.KBGM.SV.W.0245.000000T0000Z-110904T2115Z/
BROOME NY-CHENANGO NY-DELAWARE NY-SUSQUEHANNA PA-WAYNE PA-
512 PM EDT SUN SEP 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAYNE...
NORTHEASTERN SUSQUEHANNA...SOUTHWESTERN DELAWARE...EXTREME SOUTH
CENTRAL CHENANGO AND SOUTHEASTERN BROOME COUNTIES WILL EXPIRE AT 515
PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4227 7520 4190 7513 4193 7579 4216 7584
TIME...MOT...LOC 2113Z 260DEG 34KT 4216 7494

$$

HEDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:44 PM EDT, 36 minutes earlier.

Area forecast discussion, Sep 4, 3:44 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
344 PM EDT SUN SEP 4 2011

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH THE REGION TODAY...AND
BRING ROUNDS OF SHOWERS AND THUNDERSTORMS FROM THIS AFTERNOON
THROUGH THIS EVENING. AS MOISTURE FROM TROPICAL STORM LEE
INTERACTS WITH THIS FRONT LATER TONIGHT AND MONDAY...PERIODS OF
HEAVY RAIN ARE POSSIBLE. AS THE FRONT MOVES SOUTH OF THE REGION
TUESDAY, HIGH PRESSURE WILL BRING A MAINLY DRY WEATHER TO THE
AREA.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WILL BE BRIEF DUE TO ONGOING SEVERE WEATHER CONCERNS. TSRA
INCREASING IN COVERAGE THIS AFTN AHEAD OF SFC COLD FRONT PUSHING
SLOWLY ACROSS SE ONTARIO WITH GRADUAL INCREASE IN FORCING. CLUSTERS
AND LINES OF STORMS DEVELOPING AND WILL NEED TO WATCH FOR TRAINING
ECHOS/HEAVY RAIN AS WELL AS THE THREAT FOR WINDS AND HAIL. EXPECT
STORMS TO DECREASE LATER THIS EVENING WITH DECREASED INSTABILITY,
AND A MORE GENERAL SHOWERS/RAIN WITH EMBEDDED THUNDER DURING THE
OVERNIGHT ACROSS CENTRAL NY.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WE CONTINUED TO LEAN HEAVILY ON THE LATEST GFS/ECMWF RUNS FOR THIS
PERIOD WHICH HAVE BEEN CONSISTENT WITH EACH OTHER FOR LAST COUPLE
OF DAYS AT LEAST WITH THE LARGE SCALE FEATURES. BOTH MODELS PUT THE
BEST CHCS FOR HEAVY RAINFALL WITH THE FRONT ON MONDAY ACROSS
CENTRAL NY IN THE VERY EARLY HRS THRU ABOUT MID DAY...BEFORE
TRANSITIONING TO SOUTHEAST ZONES DURING THE AFTN/EVENING. THE
GUIDANCE ALSO CONTINUES TO BE A BIT MORE PROGRESSIVE WITH THE
FRONT, AS THE REMNANTS OF LEE ARE A BIT SLOWER TO MOVE NWD AND
REALLY HANG UP THE FRONT. THERE REMAINS SOME DIFFERENCES WITH THE
DETAILS...TIMING AND PLACEMENT AS WELL AS AMTS OF HEAVIEST RAIN,
MAKING IT DIFFICULT TO PINPOINT WHERE AND WHEN A WATCH MAY BE
NEEDED. FOR OUR MOST SENSITIVE AREAS IN THE WRN CATSKILLS AND
POCONOS THAT RECEIVED HEAVY RAIN LAST WEEK...LOOKS LIKE HEAVIER
RAIN FROM THIS SYSTEM ON MONDAY/MONDAY NIGHT MAY BE BOTH NORTHWEST
AND SOUTHEAST OF THE AREA. WE WILL HAVE TO CONTINUE TO MONITOR
TONIGHT AND EARLY MONDAY FOR POSSIBLE QUICK FFA IF IT LOOKS LIKE
HEAVIER RAIN MAY SET UP IN THIS REGION.

ON TUESDAY...MODELS HAVE AGREED FOR LAST FEW RUNS ON BUILDING HIGH
PRESSURE ACROSS THE GREAT LAKES INTO THE NORTHEAST...PUSHING THE
FRONT TO THE SOUTH. THIS WOULD GIVE US A COOLER BUT DRY DAY WITH A
GOOD DEAL OF SUN.

TUESDAY NIGHT/WEDNESDAY...MOISTURE FROM REMNANTS OF LEE WORK
NORTHWARD, PERHAPS INTO AT LEAST SRN SECTIONS OF THE FA. STILL A
LOT OF QUESTIONS ABOUT WHAT PATH THE LOW WILL TAKE, BUT LATEST
GUIDANCE FROM GFS AND ECMWF BRINGS LOW INTO THE TN VALLEY AND
WEAKENS IT INTO AN OPEN WAVE. KEPT CHC POPS OVERNIGHT TUESDAY AND
WEDNESDAY ACROSS SRN AREAS ONLY...WITH HIGHEST CHC ACROSS FAR
SOUTHERN WYOMING VALLY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
2 PM UPDATE...WITH THE THREAT FOR SEVERE WX HPC GUIDANCE WAS LOADED AND
FOLLOWED EXCEPT FOR A FEW MINOR TWEAKS. LONG RANGE MODELS CONTINUE
TO BACK OFF ON THE ARRIVAL OF MOISTURE ASSOCIATED WITH A SOUTHERLY
FLOW OUT OF AHEAD OF LEE. BOTH THE GFS AND 0Z EURO SHOW THAT THE
NORTHERN EDGE OF THE PRECIP/CLOUD SHIELD MAY STOP ACROSS IT'S
NORTHWARD ADVANCEMENT AROUND THE SOUTHERN TIER OF NY THURSDAY
BEFORE MOVING BACK TO THE SOUTH BY LATE IN THE WEEK.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
PATCHY MVFR RESTRICTIONS IN HZ THIS AFTN...RESTRICTIONS INCRSNG
WITH TIME AS SHRA/TSRA INCREASE IN AREAL CVRG. ACTIVITY WILL
PERSIST INTO THE OVRNGT HRS...WITH IFR MOST LOCATIONS AFTER FROPA
LATE TNGT OR EARLY TMRW MRNG DUE TO RAIN/CIGS/BR. WINDS THIS AFTN
GNRLY FROM THE SW AT 10-15 KTS...SWLY TNGT ARND 10 KTS BECMG NRLY
5-10 KTS AFTER FROPA.

OUTLOOK...

MON NGT...PATCHY MVFR IN CIGS ACRS CNTRL NY.

TUE...VFR.

TUE NGT...MVFR LATE IN CIGS/RAIN.

WED INTO FRI...MVFR NE PA/SRN NY IN RAIN OR SHOWERS...VFR ELSEWHERE.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...JML
NEAR TERM...JML
SHORT TERM...JML
LONG TERM...HEDEN
AVIATION...
Hazardous weather outlook, Sep 4, 3:05 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
305 PM EDT SUN SEP 4 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-051915-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
305 PM EDT SUN SEP 4 2011

...SEVERE THUNDERSTORM WATCH 835 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE COMBINATION OF A SLOW MOVING COLD FRONT...AND THE POSSIBLE
INFLUENCE OF TROPICAL MOISTURE...COULD BRING A PERIOD OF HEAVY
RAINFALL TO THE REGION...MAINLY MONDAY AND MONDAY NIGHT. CONTINUE
TO CHECK BACK FOR UPDATES....ESPECIALLY THOSE WHO WERE IMPACTED BY
EXCESSIVE RAINFALL FROM IRENE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Sep 4, 3:27 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
327 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             LOUNSBERRY              42.07N  76.33W
09/04/2011  M1.25 INCH       TIOGA              NY   PUBLIC

&&

CORRECTED SOURCE

MJN
Special weather statement, Sep 4, 3:32 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
332 PM EDT SUN SEP 4 2011

NYZ036-037-045-046-042015-
CHENANGO NY-MADISON NY-ONEIDA NY-OTSEGO NY-
332 PM EDT SUN SEP 4 2011

...STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN ONEIDA...
NORTHEASTERN CHENANGO...NORTHWESTERN OTSEGO AND SOUTHEASTERN MADISON
COUNTIES...

* AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR NORWICH...AND
  MOVING NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  COLUMBUS AND NEW BERLIN AT 345 PM EDT...
  LAMBS CORNERS AND SOUTH EDMESTON AT 350 PM EDT...
  EDMESTON AND SOUTH BROOKFIELD AT 400 PM EDT...
  BROOKFIELD AT 405 PM EDT...
  LEONARDSVILLE AND BURLINGTON AT 410 PM EDT...
  EXETER CENTER AT 415 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4248 7546 4262 7562 4291 7520 4290 7520
      4286 7520 4287 7515 4290 7512 4291 7509
      4285 7495 4279 7488

HEDEN
Local storm report, Sep 4, 3:35 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
335 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             2 S SHICKSHINNY         41.12N  76.15W
09/04/2011  M0.88 INCH       LUZERNE            PA   PUBLIC

&&

EMG
Local storm report, Sep 4, 3:42 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
342 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     HAIL             VESTAL                  42.08N  76.05W
09/04/2011  M1.00 INCH       BROOME             NY   PUBLIC

&&

EMG
Local storm report, Sep 4, 3:44 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
344 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             1 SE JOHNSON CITY       42.11N  75.94W
09/04/2011  M0.75 INCH       BROOME             NY   TRAINED SPOTTER

&&

MJN
Local storm report, Sep 4, 4:16 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
416 PM EDT SUN SEP 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 S BINGHAMTON          42.07N  75.91W
09/04/2011  M1.00 INCH       BROOME             NY   PUBLIC

            THE HAIL WAS REPORTED IN THE TOWN OF HAWLEYTON SOUTH OF
            BINGHAMTON

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 9:56 AM EDTSpecial Weather StatementBGMWayne49 min
Sep 4, 2:27 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna48 min
Sep 4, 3:01 PM EDTSpecial Weather StatementBGMLuzerne59 min
Sep 4, 3:05 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne3 hr
Sep 4, 3:06 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna39 min
Sep 4, 3:12 PM EDTSevere Thunderstorm WarningBGMLuzerne48 min
Sep 4, 3:40 PM EDTSevere Thunderstorm WarningBGMSusquehanna50 min
Sep 4, 7:50 PM EDTFlash Flood WatchBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more30 hr
Sep 3, 9:25 PM EDTSpecial Weather StatementBGMSteuben50 min
Sep 4, 7:44 AM EDTSpecial Weather StatementBGMMadison46 min
Sep 4, 7:52 AM EDTSevere Thunderstorm WarningBGMMadison, Oneida37 min
Sep 4, 8:53 AM EDTSpecial Weather StatementBGMOtsego67 min
Sep 4, 11:09 AM EDTSpecial Weather StatementBGMSullivan51 min
Sep 4, 3:32 PM EDTSpecial Weather StatementBGMOtsego43 min
Sep 4, 4:07 PM EDTAreal Flood AdvisoryBGMBroome3 hr
Sep 4, 4:10 PM EDTSevere Thunderstorm WarningBGMOtsego50 min
Sep 4, 4:25 PM EDTAreal Flood AdvisoryBGMOtsego3 hr
Sep 4, 4:45 PM EDTSpecial Weather StatementBGMChenango45 min
Sep 4, 4:49 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego35 min
Sep 4, 4:52 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison, Oneida, Otsego47 min
Sep 4, 5:16 PM EDTSevere Thunderstorm WarningBGMDelaware59 min
Sep 4, 5:31 PM EDTAreal Flood AdvisoryBGMDelaware3 hr
Sep 4, 5:36 PM EDTAreal Flood AdvisoryBGMChenango, Madison3 hr
Sep 4, 6:14 PM EDTSpecial Weather StatementBGMOneida31 min
Sep 4, 6:48 PM EDTAreal Flood AdvisoryBGMTioga3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.